MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip udi# (b)(4).Manufacturer contacted customer on (date) in a follow-up call in order to ensure that the replacement products resolved the initial concern;customer states that a medical intervention was needed since the last call related to diabetes.Customer states he went to the hospital on (b)(6) 2018 for 24 hours.Customer states his glucose was 654 mg/dl fasting.Customer states he was put on insulin and metformin.Customer is schedules to follow up with his endocrinologist on (b)(6) 2018.Customer was feeling fine at that time with no diabetic symptoms.Customer stated that the replacement product is working to their satisfaction.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose results.The expected fasting blood glucose test result range is undisclosed.The customer feels well and did report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2018, a blood test was performed fasting by the customer and produced test results of hil using true track meter.The test strip lot manufacturer's expiration date is 02/24/2019 and open vial date is approximately one week ago.The meter memory was reviewed for previous test result history.Result 1 : hi display, date: (b)(6) 2018, time: 4:58 pm, fasting.Result 2 : hi display, date: (b)(6) 2018, time: 5:36 pm, fasting.Customer called in states the meter is reading hi display.Customer states he went to the hospital 2 weeks ago and has never been diagnosed with diabetes.Customer states he was not feeling well and when he got to the hospital 2 weeks ago and his glucose was 640 mg/dl non-fasting using the hospital's meter.Customer was not using a meter at the time of hospitalization and has not been diagnosed with diabetes as of yet.Customer was instructed to follow up with an endocrinologist but missed the appointment due to traffic this week.Customer states he purchased meter and strips a week ago but was afraid to test until today.Customer states he left the vial open today for about 10 minutes.Advised customer to call his doctor for instruction and to purchase a new vial to test with.Customer is storing test strips correctly.Customer denies the need for medical attention at the time of call and denies signs and symptoms of hyperglycemia at the time of call.Customer will call doctor for further instructions.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7425006
Report Number1000113657-2018-00431
Device Sequence Number1216320
Product Code NBW
UDI-Device Identifier00050428264706
UDI-Public(01)00050428264706
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT4973
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2018
Initial Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;